Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


1998 | Journal Article | LibreCat-ID: 40200
M. Rösler and M. Voit, “Markov Processes Related with Dunkl Operators,” Advances in Applied Mathematics, vol. 21, no. 4, pp. 575–643, 1998, doi: 10.1006/aama.1998.0609.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 40205
M. Rösler and M. Voit, “An Uncertainty Principle for Ultraspherical Expansions,” Journal of Mathematical Analysis and Applications, vol. 209, no. 2, pp. 624–634, 1997, doi: 10.1006/jmaa.1997.5386.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 34903
M. DABERKOW et al., “KANT V4,” Journal of Symbolic Computation, vol. 24, no. 3–4, pp. 267–283, 1997, doi: 10.1006/jsco.1996.0126.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 34904
J. Klüners and M. Pohst, “On Computing Subfields,” Journal of Symbolic Computation, vol. 24, no. 3–4, pp. 385–397, 1997, doi: 10.1006/jsco.1996.0140.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 40207
M. Rösler, “Trigonometric convolution structures on Z derived from Jacobi polynomials,” Journal of Computational and Applied Mathematics, vol. 65, no. 1–3, pp. 357–368, 1995, doi: 10.1016/0377-0427(95)00122-0.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 40208
M. Rösler, “On the dual of a commutative signed hypergroup,” Manuscripta Mathematica, vol. 88, no. 1, pp. 147–163, 1995, doi: 10.1007/bf02567812.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 40216
R. Lasser and M. Rösler, “A note on property (T) of orthogonal polynomials,” Archiv der Mathematik, vol. 60, no. 5, pp. 459–463, 1993, doi: 10.1007/bf01202312.
LibreCat | DOI
 

1991 | Journal Article | LibreCat-ID: 40218
R. Lasser and M. Rösler, “Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality,” Stochastic Processes and their Applications, vol. 38, no. 2, pp. 279–293, 1991, doi: 10.1016/0304-4149(91)90095-t.
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed